American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(28A78) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 45 found      Go to page: 1 2

[1] Ignacio Garcia and Pablo Shmerkin. On packing measures and a theorem of Besicovitch. Proc. Amer. Math. Soc. 142 (2014) 2661-2669.
Abstract, references, and article information
View Article: PDF

[2] Kenneth J. Falconer and Jonathan M. Fraser. The visible part of plane self-similar sets. Proc. Amer. Math. Soc. 141 (2013) 269-278.
Abstract, references, and article information
View Article: PDF

[3] Ursula Molter and Ezequiel Rela. Furstenberg sets for a fractal set of directions. Proc. Amer. Math. Soc. 140 (2012) 2753-2765.
Abstract, references, and article information
View Article: PDF

[4] Jung-Chao Ban and Chih-Hung Chang. Factor map, diamond and density of pressure functions. Proc. Amer. Math. Soc. 139 (2011) 3985-3997. MR 2823044.
Abstract, references, and article information
View Article: PDF

[5] Carlos A. Cabrelli, Kathryn E. Hare and Ursula M. Molter. Classifying Cantor sets by their fractal dimensions. Proc. Amer. Math. Soc. 138 (2010) 3965-3974. MR 2679618.
Abstract, references, and article information
View Article: PDF

[6] Valentino Magnani. Nonexistence of horizontal Sobolev surfaces in the Heisenberg group. Proc. Amer. Math. Soc. 138 (2010) 1785-1791. MR 2587463.
Abstract, references, and article information
View Article: PDF

[7] Marianna Csörnyei and Ville Suomala. Which measures are projections of purely unrectifiable one-dimensional Hausdorff measures. Proc. Amer. Math. Soc. 137 (2009) 145-154. MR 2439435.
Abstract, references, and article information
View Article: PDF

[8] Christopher J. Bishop and Hrant Hakobyan. A central set of dimension $2$. Proc. Amer. Math. Soc. 136 (2008) 2453-2461. MR 2390513.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Manav Das. Billingsley's packing dimension. Proc. Amer. Math. Soc. 136 (2008) 273-278. MR 2350413.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Ignacio Garcia, Ursula Molter and Roberto Scotto. Dimension functions of Cantor sets. Proc. Amer. Math. Soc. 135 (2007) 3151-3161. MR 2322745.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] S. V. Borodachov, D. P. Hardin and E. B. Saff. Asymptotics of best-packing on rectifiable sets. Proc. Amer. Math. Soc. 135 (2007) 2369-2380. MR 2302558.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Kenley Jung. A hyperfinite inequality for free entropy dimension. Proc. Amer. Math. Soc. 134 (2006) 2099-2108. MR 2215780.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Yuval Peres and Boris Solomyak. The sharp Hausdorff measure condition for length of projections. Proc. Amer. Math. Soc. 133 (2005) 3371-3379. MR 2161162.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Manav Das. Contraction ratios for graph-directed iterated constructions. Proc. Amer. Math. Soc. 134 (2006) 435-442. MR 2176012.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Tomasz Szarek and Stanislaw Wedrychowicz. The OSC does not imply the SOSC for infinite iterated function systems. Proc. Amer. Math. Soc. 133 (2005) 437-440. MR 2093065.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Feng Xie, Yongcheng Yin and Yeshun Sun. Uniform perfectness of self-affine sets. Proc. Amer. Math. Soc. 131 (2003) 3053-3057. MR 1993212.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Udayan B. Darji and Tamás Keleti. Covering $\mathbb R$ with translates of a compact set. Proc. Amer. Math. Soc. 131 (2003) 2593-2596. MR 1974660.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Richard Delaware. Every set of finite Hausdorff measure is a countable union of sets whose Hausdorff measure and content coincide. Proc. Amer. Math. Soc. 131 (2003) 2537-2542. MR 1974652.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] G. A. Edgar and Chris Miller. Borel subrings of the reals. Proc. Amer. Math. Soc. 131 (2003) 1121-1129. MR 1948103.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] Ryszard Rudnicki. Pointwise dimensions and Rényi dimensions. Proc. Amer. Math. Soc. 130 (2002) 1981-1982. MR 1896030.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] Yan-Yan Liu and Jun Wu. A dimensional result for random self-similar sets. Proc. Amer. Math. Soc. 130 (2002) 2125-2131. MR 1896049.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] Themis Mitsis. A note on the distance set problem in the plane. Proc. Amer. Math. Soc. 130 (2002) 1669-1672. MR 1887013.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] Nhu Nguyen. Iterated function systems of finite type and the weak separation property. Proc. Amer. Math. Soc. 130 (2002) 483-487. MR 1862129.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] Christopher J. Bishop and Jeremy T. Tyson. Conformal dimension of the antenna set. Proc. Amer. Math. Soc. 129 (2001) 3631-3636. MR 1860497.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] Yuval Peres, Michal Rams, Károly Simon and Boris Solomyak. Equivalence of positive Hausdorff measure and the open set condition for self-conformal sets. Proc. Amer. Math. Soc. 129 (2001) 2689-2699. MR 1838793.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] Jeremy T. Tyson. Sets of minimal Hausdorff dimension for quasiconformal maps. Proc. Amer. Math. Soc. 128 (2000) 3361-3367. MR 1676353.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] Ka-Sing Lau and You Xu. On the boundary of attractors with non-void interior. Proc. Amer. Math. Soc. 128 (2000) 1761-1768. MR 1662265.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] José-Manuel Rey. The role of Billingsley dimensions in computing fractal dimensions on Cantor-like spaces. Proc. Amer. Math. Soc. 128 (2000) 561-572. MR 1641089.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[29] Pedro Mendes. Sum of Cantor sets: Self-similarity and measure. Proc. Amer. Math. Soc. 127 (1999) 3305-3308. MR 1637408.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[30] R. Daniel Mauldin and Károly Simon. The equivalence of some Bernoulli convolutions to Lebesgue measure. Proc. Amer. Math. Soc. 126 (1998) 2733-2736. MR 1458276.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 45 found      Go to page: 1 2